Algebraic Geometry

Papers
(The median citation count of Algebraic Geometry is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
The instrinsic stable normal cone12
Canonical models of toric hypersurfaces11
An intersection-theoretic proof of the Harer–Zagier fomula8
Deformations of rational curves on primitive symplectic varieties and applications8
Borel–Moore homology of determinantal varieties7
Moret-Bailly families and non-liftable schemes7
On tamely ramified $\mathcal G$-bundles on curves (with an appendix by Brian Conrad)6
A non-Archimedean analogue of Campana's notion of specialness6
Factorization centers in dimension 2 and the Grothendieck ring of varieties6
Nakano positivity of singular Hermitian metrics and vanishing theorems \n of Demailly–Nadel–Nakano type6
An obstruction to lifting to characteristic 05
Néron blowups and low-degree cohomological applications5
Cohomology of flag supervarieties and resolutions of determinantal ideals5
Mather classes and conormal spaces of Schubert varieties in cominuscule spaces4
Projective klt pairs with nef anti-canonical divisor4
A cohomological nonabelian Hodge Theorem in positive characteristic4
The Chow rings of moduli spaces of elliptic surfaces over ${\mathbb P}^1$4
Logarithmic intersections of double ramification cycles4
Class field theory, Hasse principles and Picard–Brauer duality for two-dimensional local rings4
On the construction of valuations and generating sequences on hypersurface singularities3
Quasi-plurisubharmonic envelopes 2: Bounds on Monge–Ampère volumes3
Voevodsky's slice conjectures via Hilbert schemes3
Some implications between Grothendieck's anabelian conjectures3
Punctual Hilbert schemes for Kleinian singularities as quiver varieties3
On global generation of vector bundles on the moduli space of curves from representations of \n vertex operator algebras3
Generators for the cohomology ring of the moduli of 1-dimensional sheaves on $\mathbb{P}^2$3
Cohomological invariants and Brauer groups of algebraic stacks in positive characteristic2
Higher-genus quasimap wall-crossing via localization2
Azumaya algebras with involution and classical semisimple group schemes2
Modular forms with poles on hyperplane arrangements2
The Hrushovski–Lang–Weil estimates2
A Serre-type spectral sequence for motivic cohomology2
MBM classes and contraction loci on low-dimensional hyperkähler manifolds of K3${}^{[n]}$ type2
On $k$-rational and $k$-Du Bois local complete intersections2
Del Pezzo quintics as equivariant compactifications of vector groups2
New rational cubic fourfolds arising from Cremona transformations2
Irreducible symplectic varieties from moduli spaces of sheaves on K3 and Abelian surfaces2
Del Pezzo surfaces with infinite automorphism groups2
On the behavior of the Kodaira dimension under smooth morphisms2
Curve classes on conic bundle threefolds and applications to rationality2
The diagonal of quartic fivefolds2
The Donaldson–Thomas partition function of the banana manifold \n (with an appendix coauthored with Stephen Pietromonaco)1
An explicit solution to the weak Schottky problem1
Planes in cubic fourfolds1
Cancellation theorems for reciprocity sheaves1
Derived invariants from topological Hochschild homology1
Deformations of categories of coherent sheaves via quivers with relations0
Logarithmic Gromov–Witten theory with expansions0
Automorphism groups of cubic fourfolds and K3 categories0
0
Bivariant algebraic cobordism with bundles0
Rigid isotopy of maximally writhed links0
Motivic integration over wild Deligne–Mumford stacks0
Global generation of test ideals in mixed characteristic and applications0
Modular sheaves on hyperkähler varieties0
Finite torsors on projective schemes defined over a discrete valuation ring0
Cancellation theorems for Kähler differentials0
Erratum: On the monodromy of irreducible symplectic manifolds \n (Algebraic Geometry 3 (2016), no. 3, 385–391)0
A counterexample to the parity conjecture0
RDP del Pezzo surfaces with global vector fields in odd characteristic0
Refined invariants of flopping curves and finite-dimensional Jacobi algebras0
Multiplicative bounds for measures of irrationality on complete intersections0
K-theoretic Donaldson–Thomas theory and the Hilbert scheme of points on a surface0
Inversion of adjunction for quotient singularities0
Deformation of rational singularities and Hodge structure0
A functorial approach to regular homomorphisms0
Rational curves on lattice-polarised K3 surfaces0
Small projective spaces and Stillman uniformity for sheaves0
Dense entire curves in rationally connected manifolds (with an appendix by János Kollár)0
Standard stable Horikawa surfaces0
Direct images of pluricanonical bundles and Frobenius stable canonical rings of fibers0
On the global generation of higher direct images of pluricanonical bundles0
0
Essential dimension of extensions of finite groups by tori0
On the boundedness of $n$-folds with $\kappa(X)=n-1$0
0
Injectivity theorems with multiplier ideal sheaves for higher direct images under Kähler morphisms0
Perverse filtrations, Hilbert schemes, and the $P=W$ Conjecture for parabolic Higgs bundles0
Gluing for stable families of surfaces in mixed characteristic0
Maximal tori of monodromy groups of $F$-isocrystals and an application to abelian varieties0
Counting invariant curves: A theory of Gopakumar–Vafa invariants \n for Calabi–Yau threefolds with an involution0
Analytification of mapping stacks0
Basepoint-freeness thresholds and higher syzygies of abelian threefolds0
Relative vanishing theorems for $\mathbf{Q}$-schemes0
Tame stacks and log flat torsors0
Motivic integration on the Hitchin fibration0
Equivariant categories of symplectic surfaces and fixed loci of Bridgeland moduli spaces0
On the rationality of Fano–Enriques threefolds0
0
Purity for Barsotti–Tate groups in some mixed characteristic situations0
Prill's problem0
On wormholes in the moduli space of surfaces0
Generating the plane Cremona groups by involutions0
Moduli of flat connections on smooth varieties0
Moduli of elliptic $K3$ surfaces: Monodromy and Shimada root lattice strata \n (with an appendix by Markus Kirschmer)0
On K-stability of Fano weighted hypersurfaces0
Twisted cubics on cubic fourfolds and stability conditions0
On the Kirwan map for moduli of Higgs bundles0
Non-Ulrich representation type0
Deformations and rigidity for mixed period maps0
A stacky approach to identifying the semistable locus of bundles0
Birational geometry for d-critical loci and wall-crossing in Calaby–Yau 3-folds0
Curve counting in genus one: Elliptic singularities and relative geometry0
Compactifying the rank 2 Hitchin system via spectral data on semistable curves0
0
Homological mirror symmetry for Milnor fibers of simple singularities0
Smoothing semi-smooth stable Godeaux surfaces0
Subvarieties of geometric genus zero of a very general hypersurface0
Logarithmic resolution via weighted toroidal blow-ups0
On the local étale fundamental group of KLT threefold singularities \n (with an appendix by János Kollár)0
The integral Chow ring of ${\mkern2mu\overline{\mkern-2mu{{M}}}_2}$0
0.023880004882812